# SDR ASAA2016072417487

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,086 hours, 32,562 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT LEFT DOOR LIGHT ILLUMINATED DURING TAKE OFF.  ACFT GROUNDED.  INSPECTED DOOR FRAME AREA FOR OBSTRUCTIONS, BROKEN OR MISSING HARDWARE - NOTHING, NO DAMAGE NOTED. OPERATED DOOR, LIGHT OPERATES NORMAL. OK FOR SERVICE.
